# SDR N8TA00011001

- Difficulty date: January 10, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N546NA
- Make and model: Boeing 757236
- Aircraft serial: 29945
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G699024
- Part serial: 2312
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW NOTICED SMOKE SMELL IN FLIGHT DECK.  AIRCRAFT RETURNED TO STATION, NORMAL LANDING ACCOMPLISHED.  INVESTIGATION REVEALED SHORTED ATC TRANSPONDER CONTROL PANEL.  REMOVED PANEL, SECURED HARNESS AND RETURNED AIRCRAFT TO MAINTENANCE BASE.  (M)
